Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Additions and corrections to: ``On the ideal structure of the algebra of radial functions''

Author: Alan L. Schwartz
Journal: Proc. Amer. Math. Soc. 39 (1973), 288-294
MSC: Primary 43A20
Original Article: Proc. Amer. Math. Soc. 26 (1970), 621-624.
MathSciNet review: 0313718
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The corrections and additions are made in the context of Hankel transforms which generalize the Fourier transforms of radial functions. The following question is studied: given two closed ideals $ {I_1}$ and $ {I_2}$ in the algebra of Hankel transforms such that both have the same spectrum and $ {I_1} \subset {I_2}$, when is there a closed ideal $ I$ such that $ {I_1} \subset I \subset {I_2}$?

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A20

Retrieve articles in all journals with MSC: 43A20

Additional Information

Keywords: Convolution algebra, Fourier transform, Hankel transform, ideal structure, radial functions, zero-sets, spectrum
Article copyright: © Copyright 1973 American Mathematical Society